A combination of Cough Suppressant, Anti-histamine, Decongestant and Pain killer/fever reducer. Eliminate the need to use multiple products to treat your child's cold and flu. It only takes one product - Children's Phanadyl Multi-symptom.
Main Ingredients Amount per 5ml
Acetaminophen 160 ml
Dextromethorphan 5 mg
Phenylephrine HCl 2.5 mg
Chlorpheniramine Maleate 1 mg
Shake well before using
Use the directions for dosage as outlined below.
If needed, repeat dose every 4 - 6 hours while symptoms last.
Do not give more than 5 times in 24 hours.
- Under 4 years: Do not use
- 4 - 5 years: Do not use unless directed by a doctor
- 6 - 11 years: 2 tsp or 10ml
- Over 12 years: 4 tsp or 20ml
- Fever and Sore Throat
- Stuffy Nose
- Sneezing and Runny Nose
- Please read instructions and age range carefully.
- Do not exceed the recommended dosage.
- May cause drowsiness.